Existence of global decaying solutions to the Cauchy problem for a nonlinear dissipative wave equation of Klein-Gordon type with a derivative nonlinearity

Mitsuhiro Nakao

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We prove the existence of global decaying solutions to the Cauchy problem for the wave equation of Klein-Gordon type with a nonlinear dissipation and a derivative nonlinearity. To derive required estimates of solutions we employ a delicate 'loan' method.

Original languageEnglish
Pages (from-to)457-477
Number of pages21
JournalFunkcialaj Ekvacioj
Volume55
Issue number3
DOIs
Publication statusPublished - 2012
Externally publishedYes

Keywords

  • Derivative nonlinearity
  • Energy decay
  • Global solutions
  • Nonlinear dissipation
  • Wave equation

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Existence of global decaying solutions to the Cauchy problem for a nonlinear dissipative wave equation of Klein-Gordon type with a derivative nonlinearity'. Together they form a unique fingerprint.

  • Cite this